Aa
Aa
A
A
A
Close
Avatar universal

Afraid of pregnancy. Missed my second dose of plan B.

Hi, I had unprotected sex yesterday and took a pill 1 hour after my sex. My last period was on 3 July. However, I have forgotten to take my second pill 12 hours later. I have mixed it up with normal birth control pill, which should be taken after every 24 hours.



I am currently feeling extremely dizzy and experienced pain on my stomach.

Due to restrictions and curfew, I can't leave the house now and my money was confiscated by my mum. Thus, I'm unable to visit a doctor for a backup pill. Should I be worried? What are the odds? I'm extremely scared and worried about it. I really do not wish to get pregnant.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I have forgotten to add that the condom slipped and he came inside me. It has made me extremely worried and regretful of not being careful.

Unfortunately, it happened during my fertile (window) period and this has made me even more worried. I really feel like crying now.
Helpful - 0
1 Comments
I didn't know whether it was my fertile window, but it used a calculator to estimate the dates of fertile window.
134578 tn?1614729226
COMMUNITY LEADER
I'm puzzled that if you had a morning-after pill where you take one pill and then another in 12 hours, why did you have the first pill to take, but not the second? If they  need to be taken in pairs, wouldn't any manufacturer have provided both in the package?

Also, if you're on contraceptive pills that you take every 24 hours, why did you take the morning-after pill?
Helpful - 0
9 Comments
I had the second pill, I thought I should take it every 24 hours just as I did for the normal birth control pill. However, I was supposed to take after 12 hours and I missed the timing. I'm extremely worried right now, but I'm feeling extremely unwell now.
You're probably feeling unwell because of the side effects of the first pill, which can include nausea, abdominal pain, fatigue, headache, dizziness, breast tenderness, vomiting and diarrhea. Plan B can also mess with your period for at least the next cycle (having it not come when expected). Plus, you're stressed.

If you did take the second pill as soon as you remembered it, that's the best you can do. Please don't go to the doctor and get and take another set of pills, that would be too much. If you think you feel sick now, imagine.

Also, we all talked with you in March and everyone encouraged you to stop using the morning-after pill every time you had a mishap (which seemed to be the standard at the time), but instead to get onto regular birth control. Did you do that? If so, and if you're on your regular birth-control now, and if you haven't missed one of those, you didn't even need to take a morning-after pill. They aren't meant for constant use (and March to July, given the high hormone doses in the morning-after pill, is pretty close together). If you're on your regular birth-control pill, have faith that it is working, and let everything calm down.

Please remember, you are in no way obliged to say yes to a guy for sex and let everything ride on the proper functioning of a condom. You can also say no, if your birth-control is not in place and you are at mid cycle. The guy can't just come along and require you to have sex if it's an unsafe time of the month and you're not on the pill.
Hi AnnieBrooke,  
I have tried taking regular birth control pills, but I have suffered serious side effects and stopped taking them.

It turns out that I had light bleeding around 2 weeks after the incident (I'm not sure whether it's a light menstruation or spotting) and I missed my period for 1 week.

Is there a possibility that I'm pregnant? I do not have mental support right now, and do not dare to take a pregnancy test.  
What does "and I missed my period for 1 week" mean? It came a week later than you expected?
If your period did come a week after it was expected, it is hardly surprising, because Plan B alter your regular cycle. But if it did come (even a week later than you expected it), it seems surprising that you're asking if you are pregnant.
Hi,
I was supposed to have my period about a week ago, but I missed it. Till now it hasn't arrived yet.

I experienced light bleeding two weeks after I took plan B (and after the incidence), which is much earlier than my period due date.   The light bleeding only lasted for 3 days, I'm not sure whether it was my period.  
Bleeding is pretty irregular after taking Plan B. It might be a couple of months before it gets normalized again. In the meantime, if you won't take the Pill (or get an implant or an IUD), please stop having sex. Your present way -- having sex, getting panicked, and taking Plan B -- is not good for you.
I'm feeling kinda nauseated and suffering from morning sickness. Do you think I could be pregnant?
You're more likely feeling like that due to the high hormones in the Plan B. It's also possible that you're feeling nausea due to anxiety. Both of those have a better chance than pregnancy, since you did take the first dose of the Plan B on time and the second does only 12 hours off when it was supposed to be taken.
973741 tn?1342342773
COMMUNITY LEADER
I'm confused as well.  Are you on contraceptives?  You mention 'regular' pill.  Even if you took it a bit late, I'm guessing it will be effective. It's main job is to upset your hormonal balance to prevent pregnancy from occurring. Anyway, I agree with Anniebrooke. If you are NOT on birth control as well, please consider it so you don't have these times of stress wondering.
Helpful - 0
1 Comments
Hi,

I have tried taking regular birth control pills, but I have suffered serious side effects and stopped taking them.

It turns out that I had light bleeding around 2 weeks after the incident (I'm not sure whether it's a light menstruation or spotting) and I missed my period for 1 week.

Is there a possibility that I'm pregnant? I do not have mental support right now, and do not dare to take a pregnancy test.  
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.